# SDR IPXA2023051832614

- Difficulty date: April 6, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 109,465 hours, 19,072 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B1602614
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C OOS* FAULT - MAIN DECK SEAT TRACK SKIN CORROSION, STA 1080 RBL 97.  ACCOMPLISHED EO-87099-REQ1 ALL PAPERWORK C/W.
